← Search

Review of Economic Studies Vol. 55 No. 4 1988

Probit with Dependent Observations

Dale J. Poirier1; Paul A. Ruud2

1 University of Toronto · 2 University of California, Berkeley

Abstract

Estimation of limited dependent variable models with dependent observations has received relatively little attention due to the computational complexity of the maximum likelihood estimator. We develop a computationally attractive and relatively efficient estimator for this case that utilises the orthogonality conditions. The resulting Generalized Conditional Moment (GCM) estimators can be applied with a known or an unknown disturbance covariance matrix. Although the paper considers only the probit model, the approach is easily generalized to other limited dependent variable models.

DOI
10.2307/2297407
Volume
55
Issue
4
Pages
593
Sources
crossref bibtex:phds-export.bib openalex

Cite